# SDR P2EA98280

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - WEB CRACKED AT BS 663.75, RBL 0, WL 206.  DEFECT SIZE LENGTH 1.5 INCH.  REPAIRED CENTER WING BOX, FLOORBEAM UPPER CHORD BETWEEN BS 650 AND BS 675, BL 0 PER BOEING SERVICE BULLETIN 737-57-1210 DATED APRIL 4, 1991, SECTION III FIG 4.  (M)
